# SDR SWAA2019092037078

- Difficulty date: September 16, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 29,024 hours, 8,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE ON GIRT BAR LOOSE.  SECURED GIRT BAR HOLDING BRACKET REF AMM.
